# SDR RRXA97012

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 5803961502
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND DRAG ANGLE (P/N 5803961-502) WITH SHEARED RIVETS AND DAMAGE, AT NR 4 PYLON XW=467 AND STRINGER 63.  FABRICATED AND INSTALLED 7075T-6AL BUSHINGS IN STRINGER, WING SKIN, WING DOUBLER T-DOUBLER AND 17-7PH TH-170 BUSHING IN DRAG ANGLE.  ALSO, ADDED 17-7PH TH-170 STRAP ON DRAG ANGLE FOR REINFORCEMENT.  ALL WORK PERFORMED IAW APPROVED FAA-DER REO-02621.
